×

zbMATH — the first resource for mathematics

Existence of global martingale solutions to stochastic hyperbolic equations driven by a spatially homogeneous Wiener process. (English) Zbl 1092.60024
The author considers a stochastic partial differential equation \[ u_{tt}={\mathcal A}u+f(u)+g(u)\dot W,\quad u(0)=u_0,\;u_t(0)=v_0, \] in a domain \(G\subseteq {\mathbb R}^d\), where \(\mathcal A\) is a uniformly elliptic second-order differential operator, \(f,g\) are real continuous non-Lipschitz functions and \(W\) is a spatially homogeneous Wiener process in the tempered distribution space \({\mathcal S}'({\mathbb R}^d)\) with finite spectral measure. \(D\) can be either whole \({\mathbb R}^d\) or a bounded set with \(C^2\)-boundary, and then either Dirichlet or Neumann conditions are imposed. A solution of this equation is understood as a weak (i.e., defined via a suitable duality) solution of a martingale problem, appropriately (i.e., in a rather non-standard way) defined. It is proved that under some, quite intricate, growth conditions on \(f\) and \(g\), a global solution exists, whereas uniqueness is not discussed.

MSC:
60H15 Stochastic partial differential equations (aspects of stochastic analysis)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] DOI: 10.1016/S0304-4149(99)00034-4 · Zbl 0996.60074
[2] Brzeźniak Z., Probab. Th. Rel. Fields
[3] A. Chojnowska-Michalik, Probability Theory (Banach Center Publications, 1979) pp. 53–74.
[4] DOI: 10.1016/0022-247X(82)90110-X · Zbl 0496.60059
[5] Chow P.-L., Ann. Appl. Probab. 12 pp 361–
[6] DOI: 10.1007/978-1-4899-0399-0
[7] DOI: 10.1017/CBO9780511666223
[8] DOI: 10.1002/1521-4001(200211)82:11/12<745::AID-ZAMM745>3.0.CO;2-1 · Zbl 1009.60054
[9] DOI: 10.1512/iumj.1971.20.20046
[10] DOI: 10.1080/17442509408833868 · Zbl 0824.60052
[11] DOI: 10.1007/BFb0089647
[12] DOI: 10.1007/978-1-4684-0302-2
[13] DOI: 10.2969/jmsj/01420242 · Zbl 0108.11203
[14] Khrychev D. A., Math. Sb. 116 pp 398–
[15] DOI: 10.1007/978-3-0348-9234-6
[16] Millet A., Ann. Appl. Probab. 11 pp 922–
[17] Mizohata S., The Theory of Partial Differential Equations (1973) · Zbl 0263.35001
[18] Nomizu K., Fundamentals of Linear Algebra (1966) · Zbl 0148.01601
[19] Ondreját M., Czech. Math. J.
[20] Ondreját M., J. Evol. Eqns. 4 pp 169–
[21] Ondreját M., Diss. Math. 426 pp 1–
[22] Opic B., Pitman Research Notes in Mathematics 219, in: Hardy-Type Inequalities (1990)
[23] DOI: 10.1007/978-1-4612-5561-1 · Zbl 0516.47023
[24] S. Peszat, Stochastic Partial Differential Equations and Applications, Lecture Notes in Pure and Appl. Math. 227, eds. G. Da Prato and L. Tubaro (Marcel Dekker, 2001) pp. 417–427.
[25] DOI: 10.1007/PL00013197 · Zbl 1375.60109
[26] DOI: 10.1016/S0304-4149(97)00089-6 · Zbl 0943.60048
[27] Reed M., Lecture Notes in Mathematics 507, in: Abstract Non Linear Wave Equations (1976) · Zbl 0317.35002
[28] Strauss W. A., Ana. Acad. Brasil. Ci. 42 pp 645–
[29] Strauss W. A., Nonlinear Wave Equations (1989)
[30] Triebel H., Interpolation Theory, Function Spaces, Differential Operators (1978) · Zbl 0387.46033
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.